# SDR ASOA2014010309735

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 27,329 hours, 19,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR CEILING EMERGENCY LIGHT AT 7 ABCD IS OUT.  REPLACED LAMPS AND OPS CHECKED GOOD IAW AMM 33-51-00.
